Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Classification of simple multigerms of curves in a space with symplectic structure

Author: P. A. Kolgushkin
Translated by: N. Yu. Netsvetaev
Original publication: Algebra i Analiz, tom 15 (2003), nomer 1.
Journal: St. Petersburg Math. J. 15 (2004), 103-126
MSC (2000): Primary 57R45
Published electronically: December 31, 2003
MathSciNet review: 1979720
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A classification of stably simple germs of curves (both reducible and irreducible) in the complex space equipped with a symplectic structure is obtained. This classification extends the result by V. I. Arnol'd of 1999, which described the $A_{2k}$ singularities in the symplectic complex space. The proofs involve the homotopy method and the Darboux-Givental theorem.

References [Enhancements On Off] (What's this?)

  • [1] V. I. Arnold, Simple singularities of curves, Trudy Mat. Inst. Steklov. 226 (1999), 27-35; English transl., Proc. Steklov Inst. Math. 1999, no. 3, 20-28. MR 2001j:32025
  • [2] -, First steps of local symplectic algebra, Differential Topology, Infinite-Dimensional Lie Algebras, and Applications, Amer. Math. Soc. Transl. Ser. 2, vol. 194, Amer. Math. Soc., Providence, RI, 1999, pp. 1-8. MR 2001h:58055
  • [3] V. I. Arnold and A. B. Givental', Symplectic geometry, Dynamical Systems. IV, Itogi Nauki i Tekhniki Sovrem. Probl. Mat. Fund. Naprav., vol. 4, VINITI, Moscow, 1985, pp. 5-139; English transl., Encyclopaedia Math. Sci., vol. 4, Springer-Verlag, Berlin-New York, 1990, pp. 1-136. MR 88b:58044
  • [4] J. W. Bruce and T. J. Gaffney, Simple singularities of mappings $({\mathbb C}, 0)\to ({\mathbb C}^2, 0)$, J. London Math. Soc. (2) 26 (1982), 465-474. MR 84d:32012
  • [5] B. A. Dubrovin, S. P. Novikov, and A. T. Fomenko, Modern geometry--methods and applications. vol. 1. The geometry of surfaces, transformation groups and fields, 2nd ed., ``Éditorial URSS'', Moscow, 2001; English transl. of 1st ed., Grad. Texts in Math., vol. 93, Springer-Verlag, New York, 1992. MR 92h:53001
  • [6] C. G. Gibson and C. A. Hobbs, Simple singularities of space curves, Math. Proc. Cambridge Philos. Soc. 113 (1993), no. 2, 297-310. MR 94a:58026
  • [7] P. A. Kolgushkin and R. R. Sadykov, Classification of simple multigerms of curves, Uspekhi Mat. Nauk 56 (2001), no. 6, 153-154; English transl., Russian Math. Surveys 56 (2001), no. 6, 1166-1167.
  • [8] -, Simple singularities of multigerms of curves, Rev. Mat. Comput. 14 (2001), no. 2, 311-344;
  • [9] J. N. Mather, Stability of $C^\infty$-mappings. IV. Classification of stable germs by $\mathbf{R}$-algebras, Inst. Hautes Études Sci. Publ. Math. No. 37 (1969), 223-248. MR 43:1215b

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 57R45

Retrieve articles in all journals with MSC (2000): 57R45

Additional Information

P. A. Kolgushkin
Affiliation: Moscow State University, Mechanics and Mathematics Department, Moscow 119899, Russia

Keywords: Symplectomorphism, stably simple singularity, multigerm
Received by editor(s): January 29, 2002
Published electronically: December 31, 2003
Additional Notes: Partly supported by RFBR (grant no. 01-01-00739) and by NWD-RFBR (grant no. 047.008.005).
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society